# SDR SWIA202511240180

- Difficulty date: October 18, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR ON ELECTRICAL BAY FLOOR AT FS193.00 FOUND STGR.16R HAS ELONGATED HOLES. INSTALLED NEW STR. 16R AT FS193.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG#CC670-33030 REV-B. COMPLIED WITH REO 670-53-11-2201 REV -A DATE 2025-10-30 ALTERNATE FASTENERS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
